# SDR C2XA08IA247

- Difficulty date: November 4, 2008
- Submitted: December 8, 2008
- Operation: Air carrier
- Aircraft: N14153
- Make and model: Emb EMB-145XR
- Aircraft serial: 145761
- Aircraft time: 14,417 hours, 7,635 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 500064001
- Part serial: 03533654
- Condition: Faulty
- Location: Galley
- Part time: 11,093 hours, 8,968 cycles
- Stage of operation: NR
- How discovered: C
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SDR C2XA08IA235, FLIGHT 2459 CREW REPORTED THAT THE NUMBER ONE COFFEEMAKER SMOKES WHEN TURNED ON.  MAINTENANCE PLACED ON NEF GL-01 CAT D CTL NR 157681, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  ON 11/07/08 MAINTENANCE REMOVED AND REPLACED THE NUMBER ONE COFFEEMAKER, OPERATIONALLY CHECKED WITH NO DEFECTS, CLEARED THE NEF, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
